Alert archive / Colorado / Frost Advisories in 2011

Frost Advisory 1, NWS Denver/Boulder, CO

September 21, 201116 counties in Colorado

NWS Denver/Boulder, CO issued this frost advisory at Sep 21, 2011, 4:00 PM MDT for 16 counties in Colorado. It took effect at Sep 22, 2011, 3:00 AM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2011, 4:00 PM MDT (22:00 UTC)
In effect from
Sep 22, 2011, 3:00 AM MDT
Expired
Sep 22, 2011, 8:00 AM MDT
In force
5 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1680 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

203 
WWUS75 KBOU 212200
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
400 PM MDT WED SEP 21 2011

...AREAS OF FROST TO DEVELOP OVERNIGHT...

.SKIES WILL CLEAR ACROSS THE PLAINS BY MIDNIGHT WITH LIGHT WINDS
EXPECTED. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S WITH AREAS
OF FROST DEVELOPING BY EARLY THURSDAY MORNING...ESPECIALLY IN LOW
LYING AREAS.

COZ038>051-220600-
/O.NEW.KBOU.FR.Y.0001.110922T0900Z-110922T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
400 PM MDT WED SEP 21 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY. 

* TIMING...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
  DROP INTO THE MID 30S BY 3AM WITH AREAS OF FROST DEVELOPING. THE
  THREAT OF FROST WILL PERSIST UNTIL 8AM WHEN TEMPERATURES ARE
  EXPECTED TO WARM TO AROUND 40 DEGREES. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF
POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS.

&&

$$
LESZCYNSKI
3 follow-up statements
964 
WWUS75 KBOU 220237
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
837 PM MDT WED SEP 21 2011

...AREAS OF FROST TO DEVELOP OVERNIGHT...

.SKIES WILL CLEAR ACROSS THE PLAINS BY MIDNIGHT WITH LIGHT WINDS
EXPECTED. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S WITH
AREAS OF FROST DEVELOPING BY EARLY THURSDAY MORNING...MAINLY IN
LOW LYING AREAS.

COZ038>051-221400-
/O.CON.KBOU.FR.Y.0001.110922T0900Z-110922T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
837 PM MDT WED SEP 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
THURSDAY. 

* TIMING...CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES
  TO DROP INTO THE MID TO UPPER 30S AFTER 3 AM...BRINGING A THREAT
  OF FROST MAINLY IN LOW LYING AREAS. IN THE DENVER METRO
  AREA...TEMPERATURES ARE EXPECTED TO BE SLIGHTLY WARMER WITH ONLY
  PATCHY FROST POSSIBLE. RAPIDLY WARMING TEMPERATURES THURSDAY
  MORNING WILL END THE THREAT OF ANY FROST BY 8 AM.

* IMPACTS...FROST SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF
POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS.

&&

$$
083 
WWUS75 KBOU 220921
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
321 AM MDT THU SEP 22 2011

...AREAS OF FROST THIS MORNING...

.CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE 30S THIS
MORNING...MAINLY IN LOW LYING AREAS NORTH OF DENVER. THIS WILL
ALLOW AREAS OF FROST TO DEVELOP.

COZ038>051-221400-
/O.CON.KBOU.FR.Y.0001.000000T0000Z-110922T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
321 AM MDT THU SEP 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

* TIMING...TEMPERATURES WILL REMAIN IN THE 30S IN LOW LYING AREAS
  THROUGH SUNRISE. IN MOST PLACES AROUND THE DENVER METRO AREA
  TEMPERATURES WILL BE SLIGHTLY WARMER WITH ONLY PATCHY FROST
  POSSIBLE. RAPIDLY WARMING TEMPERATURES THURSDAY MORNING WILL END
  THE THREAT OF ANY FROST BY 8 AM.

* IMPACTS...FROST SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF
POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS.

&&

$$

GIMMESTAD
357 
WWUS75 KBOU 221404
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
804 AM MDT THU SEP 22 2011


COZ038>051-221515-
/O.EXP.KBOU.FR.Y.0001.000000T0000Z-110922T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
804 AM MDT THU SEP 22 2011

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES WILL
QUICKLY RISE INTO THE 40S AND 50S BY 10 AM. 


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Sep 21, 3:07 PM MDT, 53 minutes earlier.

Area forecast discussion, Sep 21, 3:07 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
307 PM MDT WED SEP 21 2011

.SHORT TERM...SHORTWAVE MOVING SOUTH ACROSS EASTERN WYOMING...AS
NOTED BY WATER VAPOR LOOPS. SOME LIFT ALREADY SPREADING ACROSS AREA
AND COMBINING WITH WEAK UPSLOPE TO PRODUCE FAIRLY EXTENSIVE CUMULUS
ACROSS JACKSON COUNTY AS WELL AS THE HIGHER ELEVATIONS OF LARIMER
AND BOULDER COUNTIES. A FEW LIGHT SHOWERS BEGINNING TO SHOW UP ON
RADAR OVER WESTERN LARIMER COUNTY. SHORT TERM MODELS BRING THIS
SHORTWAVE SOUTH ACROSS THE CFWA DURING THE EVENING. QG VERTICAL
VELOCITY PROGS INDICATING MODEST MID LEVEL ASCENT WITH THIS WAVE.
THE ASCENT COMBINING WITH THE WEAK UPSLOPE SHOULD BRING A THREAT OF
SHOWERS TO MOST OF THE AREA. BOTH NAM AND RUC PAINT SOME QPF ALONG
FOOTHILLS THIS EVENING...NAM HAS A BIT MORE ACROSS ADJACENT PLAINS
AND PALMER DIVIDE. BASED ON CURRENT OBSERVATIONS...NOT A WHOLE LOT
OF LOW LEVEL MOISTURE AROUND. SO IT APPEARS THE MODELS...ESPECIALLY
THE NAM...MAY BE OVERDOING THE PRECIP CHANCES AND KEPT THE LOW
CHANCES GOING FOR MUCH OF THE AREA.LAPS SURFACE ANALYSIS SHOWING
CAPE VALUES AROUND 600 J/KG ACROSS PARK COUNTY...LESS NORTHWARD INTO
SUMMIT COUNTIES. CHANCES FOR ANY THUNDER LOOKING SLIM AND WILL KEEP
OUT OF THE GRIDS. WRF FORECAST SYNTHETIC SATELLITE IMAGERY SHOWS
CLOUDS CLEARING THE AREA BY 05Z. THIS DOES SEEM REASONABLE GIVEN THE
CURRENT MOVEMENT OF THE WAVE...AND WILL ADJUST SKY GRIDS
ACCORDINGLY. WITH THIS EXPECTED TIMING OF THE CLEARING...WOULD
EXPECT TEMPERATURES TO DROP INTO THE 30S ACROSS PLAINS BY MORNING.
GUIDANCE LOOKING A BIT TOO WARM AND WILL UNDERCUT. ANYWAY...DECIDED
TO HOIST A FROST ADVISORY FOR ALL OF THE PLAINS TONIGHT...FROM 06Z
TO 14Z. CERTAINLY A GOOD CHANCE FOR FROST ALONG THE LOW LYING AREAS.
ON THURSDAY...RIDGE BEGINS TO BUILD ACROSS COLORADO...BRINGING
WARMER AND DRIER AIR TO THE CFWA. TEMPERATURE AND THICKNESS PROGS
SUGGEST HIGHS REACHING THE 70S ACROSS THE PLAINS. GUIDANCE VALUES IN
LINE WITH THIS TREND...AND DOES LOOK REASONABLE. NO CHANGES NEEDED
TO CURRENT TEMPERATURE GRIDS.

.LONG TERM...UPPER RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE
NORTHERN ROCKY MOUNTAIN REGION ON FRIDAY AND SATURDAY WITH A LIGHT
AND DRY NORTHERLY FLOW ALOFT. TEMPERATURES WILL WARM BACK INTO 80 TO
85 RANGE OVER LOWER ELEVATIONS FROM FRIDAY AND CONTINUING INTO EARLY
NEXT WEEK. NO PRECIPITATION IS EXPECTED THROUGH THIS PERIOD.

THERE IS A WEAK CUTOFF LOW AND WEAK TROF WHICH WILL DRIFT OVER THE
REGION ON MONDAY AND TUESDAY. THERE IS A BIT MORE MOISTURE SO MAYBE
A SLIGHT CHANCE OF A STORM IS POSSIBLE...MAINLY IN THE MOUNTAINS.
DRIER AGAIN ON WEDNESDAY AS HIGH PRESSURE REBUILDS OVER COLORADO AND
WYOMING.

&&

.AVIATION...SLIGHT CHANCE OF SHOWERS THROUGH 04Z ACROSS DENVER
AREA...MAINLY FOOTHILLS AND ALONG PALMER DIVIDE...AS THE WEAK UPPER
LEVEL DISTURBANCE PASSES THROUGH. WILL MAINTAIN THE VCSH IN THE TAFS
TIL 02Z. VFR CONDITIONS TO PREVAIL...THOUGH CEILINGS AROUND 6000
FEET AGL POSSIBLE. SKIES TO CLEAR BY 06Z...PERSISTING THROUGH
THURSDAY WITH VFR CONTINUING. NORTHERLY WINDS TO GRADUALLY WEAKEN
AROUND 04Z AND SHIFT TO THE SOUTH AFTER THE DISTURBANCE MOVES
THROUGH THE REGION. SPEEDS TO STAY LESS THAN 10 KTS. LIGHT WESTERLY
WINDS THURSDAY MORNING BECOMING NORTHERLY BY 18Z.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FROST ADVISOR FOR ALL THE
PLAINS..ZONES 38>51..TONIGHT FROM 09Z THROUGH 14Z.

&&

D-L/SWE
Hazardous weather outlook, Sep 21, 10:48 AM MDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1048 AM MDT WED SEP 21 2011

COZ030>051-221200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1048 AM MDT WED SEP 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEAK UPPER LEVEL TROUGH WILL MOVE ACROSS THE REGION TODAY. AS A
RESULT...THERE WILL BE A SLIGHT CHANCE OF SHOWERS ACROSS MOST OF THE
OUTLOOK AREA THIS AFTERNOON AND EVENING. A THUNDERSTORM OR TWO
CANNOT BE RULED OUT ALONG THE FOOTHILLS AND PALMER DIVIDE. ANY
RAINFALL IS EXPECTED TO BE LIGHT...WITH BRIEF GUSTS TO 30 MPH
POSSIBLE.

SKIES ARE EXPECTED TO CLEAR OVERNIGHT WHICH WILL LEAD TO CHILLY
TEMPERATURES. LOWS COULD DROP INTO THE UPPER 30S ACROSS THE
PLAINS...WITH PATCHY FROST POSSIBLE IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

D-L/SWE

Nearby

Frost Advisories in Colorado, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.